Dizzy: Any ideas? Feeling very dizzy and bleary... - PMRGCAuk

PMRGCAuk

16,536 members30,521 posts

Dizzy

Bedwell profile image

Any ideas? Feeling very dizzy and bleary eyed and have a birthday celebration dinner for daughter this evening. Am tapering.. 9 mg one day and 9.5 the next . Today is 9.0. Should I take another half? Or even a whole to help feel more stable????

47 Replies
PMRpro profile image
PMRproAmbassador

I have to admit - I would! That's not saying you should mind! And I would retire to a comfortable chair or bed and spend the rest of the day with my feet up.

Bedwell profile image
Bedwell in reply to PMRpro

Thanks. Have taken half and intend doing just that ! On sofa with book.. mouth so dry!! And what am I going to wear?????Daughters 60th!

Bedwell profile image
Bedwell in reply to Bedwell

Might take another half if necessary! Can’t make it worse! Or can it?

Constance13 profile image
Constance13 in reply to Bedwell

One is far better than a half. I’d take 2mg - but that’s me.😂

Bedwell profile image
Bedwell in reply to Constance13

Will see how I feel in an hour or so and got that option if I need?!?

PMRpro profile image
PMRproAmbassador in reply to Bedwell

Clothes - it is you they want, not your dress! You have all afternoon to choose! Here I'd choose jeans and a nice top - one of the nice things here, no-one would notice!

I don't think you can make it worse!

Bedwell profile image
Bedwell in reply to PMRpro

So! Much to choose from!!

PMRpro profile image
PMRproAmbassador in reply to Bedwell

Not problem I have!

Bedwell profile image
Bedwell in reply to PMRpro

I’m wearing a long dress that I got from a charity shop about 30 years ago and died it!!!

Bedwell profile image
Bedwell in reply to Bedwell

The girls may say .. oh mum!!! But I feel relaxed wearing it and that’s the most important thing.. and it’s quite glamorous in a quiet sort of way. Bit swishy!!! Here goes.. !

Bedwell profile image
Bedwell in reply to Bedwell

Dyed it! Sorry.. but of brain fog too!!

Bedwell profile image
Bedwell in reply to Bedwell

DYED it!

I would. This is enough to induce dizziness without our illness. Enjoy yourselves! Relax your face - that’s what gives me away. Xx

Hi Bedwell my problem is I’m not sure if I feel better or worse with more pred. This dizziness has been a problem all along for me and you. But if I’m feeling particularly out of sorts I take an extra 5 mg just for day or two. I always have a horrible time when decreasing. Iv been going down by 1/4 for one 1/2 next and do that for about a 8 days then stay on xxx plus 1/2 for about 3 weeks then down to new dose for 3 weeks. Eg: 10.5 then 10. 1/4 Then 10.5 then 101/4 untilI’m ready for 10 for 3/4weeks then repeat to get 9 from 10

Bedwell profile image
Bedwell in reply to Uglow

How do you get a quarter? Tablets so tiny I can just break it in two! But but couldn't do 4!! When are we going to meet???? I go away on 7th august. Am very on my own from 9th- 19th July if anytime works for you?!?!?

Uglow profile image
Uglow in reply to Bedwell

Have you got a pill cutter

Bedwell profile image
Bedwell in reply to Uglow

I do agree with you that am never sure better or worse on/ off pred!!! Brave of you to try extra 5 sometimes ! Then do you decrease very slowly from that????

Uglow profile image
Uglow in reply to Bedwell

No I stay on for 2 days then straight back to dose I was on. You don’t have to reduce slow from that only if you on for about 7/10 days it’s easy to cut to 4 with pill cutter. I will find a date between 9th and 19th we can meet up.

Bedwell profile image
Bedwell in reply to Uglow

Thanks! How would one know without this forum. ? Mind you!! Quite a few different opinions!! Oh it would be great to meet up? Would you come here? Potters bar?

Uglow profile image
Uglow in reply to Bedwell

Yes my hubby would come too he’s a friendly chap🤣

Bedwell profile image
Bedwell in reply to Uglow

Am I likely to see you in the next few days???? This heat!!! Am struggling on 9! 4th day today and feeling very blearyeyed.. but could do with some company?!? Any chance?

Uglow profile image
Uglow in reply to Bedwell

Just typed a long message and blooming lost. Is there anyway we can contact privately

DorsetLady profile image
DorsetLadyPMRGCAuk volunteer in reply to Uglow

Message each other…

Bedwell profile image
Bedwell in reply to Uglow

Have sent mobile number which I see we aren’t supposed to do!!!

PMRpro profile image
PMRproAmbassador in reply to Bedwell

If you want to give contact details to someone, don't do it in public, this is just social media really. Use the private messaging option, under Chat, And please delete the phone number.

Bedwell profile image
Bedwell in reply to PMRpro

Sorry! Tried to delete number but it said that would delete me altogether! Don’t understand!

PMRpro profile image
PMRproAmbassador in reply to Bedwell

You mean you got a window that says

Are you sure you want to do this?

Deleting will remove your post permanently.

Learn more

That is just warning you that the whole reply will go, in case you really meant just to delete a letter or a word.

Since it is your phone no you want to delete it permanently

Bedwell profile image
Bedwell in reply to PMRpro

Ok I see! Done now

PMRpro profile image
PMRproAmbassador in reply to Bedwell

Thank you.

Uglow profile image
Uglow in reply to Bedwell

Let me know if you get messages

Bedwell profile image
Bedwell in reply to Uglow

I got a message saying I had been restricted! So they wouldn’t forward my message to Blearyeyed! I complained like mad. So wonder if you are getting these !!

Bedwell profile image
Bedwell in reply to Uglow

Yes. Did you get mine on Chat

Bedwell profile image
Bedwell in reply to Uglow

Yes! Did you get mine on Chat?

I often find I feel really rough, but when the event starts the adrenaline clicks in and I feel boosted. I have to be careful though as I feel absolutely exhausted afterwards, but usually worth it. Just relax during the dinner and happy birthday to your daughter.

👍👍👍👍

My muffled ears add to the dizzy problem I’m sure!! Not much improvement there!!!!

DorsetLady profile image
DorsetLadyPMRGCAuk volunteer in reply to Bedwell

That would make things worse for you…any advances on “muffled” problem.

Bedwell profile image
Bedwell in reply to DorsetLady

Not really. I’m still doing exercises like blowing up a little balloon with your nose!!! And massaging face and ears. Still hope one day there’ll be a click and something in the Eustachian tube will be freed. May see another audio specialist!!!!

Uglow profile image
Uglow in reply to Bedwell

I get the rat thing too I take Sudafed for a couple days usually helps a bit.

Uglow profile image
Uglow in reply to Bedwell

Ear thing not rat 🤣🤣🤣🤣

I would. Did not know that the bleary eyed was part of PMR - that explains a lot for me :) Have nice dinner party

I have that problem too, like living in an echo chamber. I do the balloon thing as well but also use Neilmed Sinus Rinse. It doesn’t clear it completely but seems to help. Enjoy your party.

Bedwell profile image
Bedwell in reply to Jayveedee

To say to all! Lovely birthday dinner.. managed ok.. not home till midnight and had a 7.30 app this am.. so looking forward to littke nap! Grandsons 16th birthday today! Thanks fir all encouragement!

PMRpro profile image
PMRproAmbassador in reply to Bedwell

Glad it went well

Hi I've been feeling a bit light headed too and very bad indigestion not related to food I've eaten either.Certainly the drug that keeps on giving.I am reducing.Down to 4mg.Vision is awful and I feel anxious and tired.I just try to take it easy. ITS a relapse for me so I know it does c ome right eventually. Just don't want another relapse.

What is your blood pressure?

Bedwell profile image
Bedwell in reply to phebamom

Always ok!

You may also like...